# SDR ASAA2018011123149

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,325 hours, 11,402 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIFFERENTIAL PRESSURE HOLDING STEADY AT 8.5 PSI IN AMBER WHILE CRUISING AT FL 380,  SHOWING APP 6800 FT CABIN ALTITUDE.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-33 TASK 803,  ALL CHECKED NORMAL.
